MAUDE Adverse Event Report: MEDSOURCE LABS LLC PREMIER PRO; TRUESAFE COMFORT 20G X 1.16" PUR

MEDSOURCE LABS LLC PREMIER PRO; TRUESAFE COMFORT 20G X 1.16" PUR
Model Number 31T20116
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The batch manufacturing records (bmr) for the reported batch was reviewed.No non-conformities related to the complaint were observed.Reports were verified for any supplier or raw material changes.No changes were incorporated in the process or material.No non-conformities related to the reported complaint were observed during the visual inspection and functional testing of the control samples of 31t20116; lot: dun0840657/0402.The affected product was not returned for investigation.Therefore, control samples of the lot reported were used for testing.The following tests were performed on the control samples to investigate the reported complaint: 1.Visual inspection: no visual defects observed.2.Safety mechanism test: no defect observed (metallic spring proper assembled) 3.Pull force between gauge chamber & front chamber : as per the specification 4.Needle pull test : as per the specification since the problem was not observed during the inspection of control samples, all concerned personnel have been made aware of the reported complaint and instructed to monitor the manufacturing process effectively.The reported complaint may be related to manufacuring defects and user error with the following possibilities: · may be due to miss handling of the product.· product may not have been adequately inspected.· component may not have been assembled correctly.· inadequate assembly of the safety mechanism system.Based on the root cause analysis and the results obtained from the tests carried out on control samples of the reported batch, it is concluded that the product does not contain a manufacturing defect.This might be one time issue as the proper controls are already provided during manufacturing of products.Since it is a customer complaint, the same has been communicated to all relevant persons for effective monitoring of manufacturing process related to the reported complaint.
 
Event or Problem Description
I was starting an iv on a patient, and when i hit the needle retract button, the needle flew out the back end and hit me in the leg.I did not see any marks that make me think the needle stuck me, i am pretty certain i got hit with the back end of the needle.

Brand Name
PREMIER PRO
Common Device Name
TRUESAFE COMFORT 20G X 1.16" PUR
Manufacturer (Section D)
MEDSOURCE LABS LLC
8600 shelby ct
chanhassen MN 55317
Manufacturer Contact
neeraj gupta
udyog vihar sector 18
grugram, haryana 11201-5
IN   112015
MDR Report Key21182150
Report Number3003674698-2025-00872
Device Sequence Number4262831
Product Code FOZ
UDI-Device Identifier00811220034528
UDI-Public00811220034528
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number31T20116
Device Catalogue Number31T20116
Device Lot NumberDUN0840657/0402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown